# SDR S2YA05065B

- Difficulty date: October 7, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO EXTEND, SYS WAS MEL`D.  MEL WAS CLEARED WHEN MX INS SYS, OPS CHECKED, COULD NOT DUPLICATE DISCREPANCY.  TROUBLESHOOTING REPLACED FLAP MOTOR AND FLAP POSITION RELAY (K105).  SHORTLY AFTER TAKEOFF CREW REPORTED FLAPS WERE AT 17 DEGREES AND WILL NOT RETRACT.  AC CONTINUED WITH FLAPS AT 17.  FLAPS WERE RAISED USING OVERRIDE SWITCH AND SYS WAS PUT ON MEL.  MX INSPECTED WIRING OF BOTH SAFETY SWITCHES AND REPLACED A TERMINAL END ON RT SAFETY SWITCH.  ALL OPS CHECK GOOD WITH NO FURTHER DEFECTS, RETURNED AC TO SERVICE.  FLAPS STUCK AGAIN AT 17 DEGREES.  MX REPLACED FLAP POSITION RELAY (K105).  ALL OPS CHECKS WERE GOOD, NO FURTHER DEFECTS.  (K)
